Nagoya Mathematical Journal

Higher derivations and central simple algebras

A. Roy and R. Sridharan

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 32 (1968), 21-30.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118797368

Mathematical Reviews number (MathSciNet)
MR0229681

Zentralblatt MATH identifier
0159.05202

Subjects
Primary: 16.46

Citation

Roy, A.; Sridharan, R. Higher derivations and central simple algebras. Nagoya Math. J. 32 (1968), 21--30. https://projecteuclid.org/euclid.nmj/1118797368


Export citation

References

  • [1] Albert, A.A Structure of Algebras, Amer. Math. Soc. Colloquium Publications, Vol. 24 (1939).
  • [2] Hochschild, G Restricted Lie algebras and simple associative algebras of characteristic p, Trans. Amer. Math. Soc, Vol. 80 (1955), pp. 135-147.
  • [3] Jacobson, N Abstract derivation and Lie algebras, Trans. Amer. Math. Soc, Vol. 42 (1937), pp. 206-224.
  • [4] Jacobson, N Structure of rings, Amer. Math. Soc. Colloquium Publications, Vol. 37 (1956). Tata Institute of Fundamental Research, Centrefor Advanced Study Research in Mathematics, University of Bombay, BOMBAY.